# SDR AALA202510026568

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 32,126 hours, 13,420 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38007021
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: APU FAILED IN FLIGHT, CAUSED A SINGLE SOURCE OF ELECTRICAL SOURCE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MEM.  REMOVED AND REPLACED LOW OIL PRESSURE SWITCH, PER AMM 49-94-22. REMOVED AND REPLACED NUMBER 2 ENGINE (IDG)-INTEGRATED DRIVE GENERATOR (AALA202510026944), PER AMM 24-11-11. OPERATIONAL CHECK GOOD.
